MathSciNet Relay Station
MathSciNet bibliographic data
MR841432 46G20 (17C40 32M10 47D25)
Włodarczyk, Kazimierz Studies of iterations of holomorphic maps in $J^\ast$-algebras and complex Hilbert spaces. Quart. J. Math. Oxford Ser. (2) 37 (1986), no. 146, 245–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement